Diaziquone


Diaziquone is an aziridinylbenzoquinone alkylating agent used in various carcinomas.
 
Incidence
1 to 2%.
 
Clinical manifestations
(occurring after several courses of diaziquone)
 
General: anaphylactic shock.
 
Cutaneous: pruritus, urticaria.
 
Respiratory: bronchospasm.
 
Diagnostic methods
Recurrence of hypersensitivity reactions with drug re-challenge (3/3).
 
Mechanisms
The solvent: N,N-dimethylacetamide could be involved in hypersensitivity reactions.
 
Management
Avoidance.

References

  1. Weiss R.B, "Hypersensitivity reactions", Semin.Oncol., 1992; 19 (5): 458-77
  2. Posada J.G, O’Dwyer P.J, Hoth D.F, "Anaphylactic reactions to diaziquone", Cancer. Treat. Rep., 1984; 68 (10): 1215-7
  3. Budman D.R, Schulman P, Vinciguerra V, Weiselberg L, Degnan T.J, "Anaphylactoid reactions to AZQ", Cancer Chemother. Pharmacol., 1982; 8 (3): 317

As in all diagnostic testing, the diagnosis is made by the physican based on both test results and the patient history.